Imran Javaid
Imran Javaid
Professor of Mathematics, Bahauddin Zakariya University Multan
Verified email at
Cited by
Cited by
Families of regular graphs with constant metric dimension
I Javaid, MT Rahim, K Ali
Utilitas mathematica 75 (1), 21-33, 2008
On the metric dimension of the Jahangir graph
I Tomescu, I Javaid
Bulletin mathématique de la Société des Sciences Mathématiques de Roumanie …, 2007
Fault-tolerance in resolvability
I Javaid, M Salman, MA Chaudhry, S Shokat
Utilitas Mathematica 80, 263, 2009
On the metric dimension of circulant graphs
M Imran, AQ Baig, SAUH Bokhary, I Javaid
Applied mathematics letters 25 (3), 320-325, 2012
On the partition dimension of some wheel related graphs
I Javaid, S Shokat
Journal of Prime Research in Mathematics 4, 154-164, 2008
On the partition dimension and connected partition dimension of wheels
I Tomescu, I Javaid, I Slamin
Ars combinatoria 84, 311-318, 2007
Fault-tolerant metric and partition dimension of graphs
MA Chaudhry, I Javaid, M Salman
Util. Math 83, 187-199, 2010
Resolvability in circulant graphs
M Salman, I Javaid, MA Chaudhry
Acta Mathematica Sinica, English Series 28, 1851-1864, 2012
Total vertex irregularity strength of wheel related graphs.
A Ahmad, KM Awan, I Javaid, S Slamin
Australas. J Comb. 51, 147-156, 2011
On the constant metric dimension of generalized petersen graphs P(n, 4)
S Naz, M Salman, U Ali, I Javaid, SAH Bokhary
Acta Mathematica Sinica, English Series 30, 1145-1160, 2014
On the metric dimension of generalized Petersen graphs
S Ahmad, MA Chaudhry, I Javaid, M Salman
Quaestiones Mathematicae 36 (3), 421-435, 2013
Metric dimension and determining number of Cayley graphs
I Javaid, MN Azhar, M Salman
World Applied Sciences Journal 18 (12), 1800-1812, 2012
On topological properties of hexagonal and silicate networks
S Akhter, M Imran, MR Farahani, I Javaid
Hacettepe Journal of Mathematics and Statistics 48 (3), 711-723, 2019
On the metric dimension of generalized Petersen graphs
SA Imran Javaid, MN Azhar
Ars Combinatoria 105, 171-182, 2012
Minimum fault-tolerant, local and strong metric dimension of graphs
M Salman, I Javaid, MA Chaudhry
arXiv preprint arXiv:1409.2695, 2014
The partition dimension of circulant graphs
I Javaid, NK Raja, M Salman, MN Azhar
World Applied Sciences Journal 18 (12), 1705-1717, 2012
Further results on super edge magic deficiency of unicyclic graphs.
A Ahmad, I Javaid, MF Nadeem
Ars Comb. 99, 129-138, 2011
On controllability and observability of fractional continuous-time linear systems with regular pencils
A Younus, I Javaid, A Zehra
Bulletin of the Polish Academy of Sciences. Technical Sciences 65 (3), 297-304, 2017
Locating-dominating sets in hypergraphs
M Fazil, I Javaid, M Salman, U Ali
Periodica Mathematica Hungarica 72, 224-234, 2016
Locating-dominating sets of functigraphs
M Murtaza, M Fazil, I Javaid
Theoretical Computer Science 799, 115-123, 2019
The system can't perform the operation now. Try again later.
Articles 1–20